# SDR DLM90060173

- Difficulty date: March 8, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 26,458 hours, 13,797 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100504205
- Part serial: D9F057
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ROUTINE OPERATION 6800 (MD90 DOOR SLIDE DEPLOYMENT SYSTEM OPERATIONAL CHECK) ON SHIP 9216 L1 DOOR, THE SLIDE LIGHTS DID NOT COME ON.  DOOR SLIDE S/N D9F057, P/N 100504-205.  REPLACED SLIDE.
